On a new class of structured matrices

Y. Eidelman*, I. Gohberg

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

123 Scopus citations


In this paper we continue the study of structured matrices which admit a linear complexity inversion algorithm. The new class which is studied here appears naturally as the class of matrices of input output operators for discrete time dependent descriptor linear systems. The algebra of such operators is analyzed. Multiplication and inversion algorithms of linear complexity are presented and their implementation is illustrated.

Original languageEnglish
Pages (from-to)293-324
Number of pages32
JournalIntegral Equations and Operator Theory
Issue number3
StatePublished - 1999


FundersFunder number
Israel Academy of Sciences and Humanities


    Dive into the research topics of 'On a new class of structured matrices'. Together they form a unique fingerprint.

    Cite this